| Catalog Number |
367925 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while using bd vacutainer® sodium fluoride/potassium oxalate 15mg/12mg, an unspecified amount of tube underfilled.No patient impact reported.
Additional Manufacturer Narrative
E1: initial reporter phone #: (b)(6).A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: bd had not received samples, but 1 photo was provided for investigation.The photo was reviewed and the indicated failure mode for underfill was observed.Additionally, 100 retention samples from bd inventory were evaluated by both visual examination and functional testing and the issue of underfill was not observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode of underfill based on photo analysis.Bd was not able to identify a root cause for the indicated failure mode complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.".